advertisement
Question
Posted by: pk | 2007/03/18

steroids(deca-durobolin)

i would like to know is there really any heavy negative effects of using steroids for muscle gain ? if administered through a docter?

or should i just use whey protein,anabolic stack from usn and phedra cuts ?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi pk

Steroids have negative effects no matter who administers them – it is what they do to the metabolics of the body! If you have to don’t get involved in them until after puberty – don’t interfere with the natural development of the body. The most prominent side-effects experienced are often acne and mood swings especially experienced as a bad temper.

Rather check that you are following a balanced nutritious diet plan – you will be amazed what alone can achieve with the correct nutrition – read up in the archives on some of the previous questions that I have answered for a better understanding in this regard.
If you really are hell bent on going that route get rather use the homeopathic version Testis Compositum N together with Coenzyme Compositum. It should be available from your pharmacy and ask your doctor to administer it.

Take care.
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement